# SDR DXTA022320213856

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5650
- Aircraft time: 11,924 hours, 9,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: MAIN CABIN DOOR OVER CENTER DOWN LOCK WHEN DOOR IS OPEN DISENGAGES AND WILL NOT LOCK DOWN.  AFTER DOOR IS OPEN DOOR WILL POP UP AND ATTEMPT TO CLOSE WITHOUT GRABBING HANDLE TO DO SO.  (POST FLIGHT) // SIGN OFF //  ADJUSTED DOOR OVER CENTER LINKAGE AS REQUIRED.  OPS CHECKS GOOD.  REFERENCED CE-560ZL MM CHAP. 52-10-00.
